| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
| Date of Event |
11/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110010246 ¿ g7 shell ¿ 6740917, 110024464 ¿ g7 dual mobility liner ¿ 107920, 00877502803 ¿ biolox head ¿ 3031117.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient was diagnosed with an idiopathic fracture of the right hip with stem subsidence causing severe pain and difficulties approximately 3 weeks post right total hip arthroplasty.No intervention has been reported to date, however the patient shows improvement with pain and abilities in physician follow up visits.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code mechanical - g04 code (stem).Medical records were provided and reviewed by a health care professional.The available records identified that the patient was diagnosed with idiopathic fracture of the right hip along with stem subsidence.Extreme pain with inability to do usual activities with conservative intervention.Received injection to right knee for possible medial meniscal tear.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.